Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 6:15 PM MDT for Lincoln County, Socorro County, Torrance County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 6:15 PM MDT (00:15 UTC)
- Expired
- May 21, 2018, 6:58 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lincoln County, NM, Socorro County, NM, Torrance County, NM
The radar
The Holloman AFB radar (KHDX), 112 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:59 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 21, 5:44 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2366 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
579 WUUS55 KABQ 220015 SVRABQ NMC027-053-057-220115- /O.NEW.KABQ.SV.W.0042.180522T0015Z-180522T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Albuquerque NM 615 PM MDT MON MAY 21 2018 The National Weather Service in Albuquerque has issued a * Severe Thunderstorm Warning for... North central Lincoln County in central New Mexico... East central Socorro County in central New Mexico... Southwestern Torrance County in central New Mexico... * Until 715 PM MDT. * At 615 PM MDT, a severe thunderstorm was located 14 miles northeast of Bingham, or 36 miles northwest of Carrizozo, moving northeast at 15 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Claunch and Gran Quivira. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to an interior room on the lowest floor of a building. && LAT...LON 3395 10627 3410 10638 3434 10600 3410 10584 TIME...MOT...LOC 0015Z 239DEG 13KT 3407 10625 HAIL...0.88IN WIND...60MPH $$ 44
3 follow-up statements
892
WWUS55 KABQ 220017
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
617 PM MDT MON MAY 21 2018
NMC027-053-057-220115-
/O.CON.KABQ.SV.W.0042.000000T0000Z-180522T0115Z/
Lincoln-Socorro-Torrance-
617 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTH CENTRAL LINCOLN...EAST CENTRAL SOCORRO AND SOUTHWESTERN
TORRANCE COUNTIES...
At 617 PM MDT, a severe thunderstorm was located 14 miles northeast
of Bingham, or 36 miles northwest of Carrizozo, moving northeast at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Claunch and Gran Quivira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3395 10627 3410 10638 3434 10600 3410 10584
TIME...MOT...LOC 0017Z 239DEG 13KT 3407 10624
HAIL...1.00IN
WIND...60MPH
$$
44170
WWUS55 KABQ 220043
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
643 PM MDT MON MAY 21 2018
NMC027-053-057-220115-
/O.CON.KABQ.SV.W.0042.000000T0000Z-180522T0115Z/
Lincoln-Socorro-Torrance-
643 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTH CENTRAL LINCOLN...EAST CENTRAL SOCORRO AND SOUTHWESTERN
TORRANCE COUNTIES...
At 643 PM MDT, a severe thunderstorm was located near Claunch, or 27
miles west of Corona, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Claunch and Gran Quivira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3400 10614 3409 10621 3420 10622 3434 10600
3410 10584
TIME...MOT...LOC 0043Z 240DEG 22KT 3415 10607
HAIL...1.00IN
WIND...60MPH
$$
44815
WWUS55 KABQ 220058
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
658 PM MDT MON MAY 21 2018
NMC027-053-057-220107-
/O.CAN.KABQ.SV.W.0042.000000T0000Z-180522T0115Z/
Lincoln-Socorro-Torrance-
658 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN...EAST
CENTRAL SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
central New Mexico.
Remember, a Severe Thunderstorm Warning remains in effect from
Claunch to Corona until 8 pm.
LAT...LON 3400 10614 3409 10621 3420 10622 3434 10600
3410 10584
TIME...MOT...LOC 0054Z 239DEG 13KT 3418 10602
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:33 PM MDT, 42 minutes earlier.
Area forecast discussion, May 21, 5:33 PM MDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 533 PM MDT Mon May 21 2018 .AVIATION... 00Z TAF CYCLE Upper low to drift to near KLAS by 22/18Z with a moist low level east to west flow continuing over most of NM. Mts occasionally obscured in sct to nmrs showers and tstms contining from the Contdvd to the Pecos Valley with a few storms containing hail and wind gusts to around 50kt. This activity with isold strong to severe storms to shift farther into the eastern plains by 03Z and persist thru 10Z if HRRR is correct. Areas of MVFR to IFR cigs/vsbys in br and preciptation will also obscure terrain from the east slopes of the central mt chain to the TX border. Improving conditions at 22/15Z with showers and storms breaking out from the central mt chain eastward aft 22/18Z. && .PREV DISCUSSION...326 PM MDT Mon May 21 2018... .SYNOPSIS... An upper level low pressure system stalled over the Great Basin will interact with abundant low level moisture already in place for scattered to numerous showers and thunderstorms east of the continental divide tonight. Storms will then return mainly along and east of the central mountain chain Tuesday through Wednesday, then across southeast areas Thursday; however, coverage will trend downward each day as the upper low lifts northeastward across the northern mountains and drier air filters over New Mexico from the southwest. There is a risk of severe thunderstorms across central and eastern areas for the remainder of this afternoon and into the evening, then again across the east on Tuesday afternoon and evening. With the drier air will come warmer temperatures with highs reaching above normal areawide during the latter half of the week. && .DISCUSSION... The closed upper level low pressure system stalled over the southern Great Basin has created favorable dynamics for severe thunderstorms over central parts of the forecast area this afternoon. The risk of severe storms will spread onto the eastern plains this evening, then return to eastern areas on Tuesday afternoon and evening. Storms will be capable of producing over 1 inch of rain, large hail and damaging winds. The upper low will weaken as it lifts northeastward across the northern Rockies through mid week, steering drier air over NM from the southwest in the process. There will be a notable downtick in the coverage of showers and thunderstorms, especially in the west where dry weather will return on Tuesday. Storms along and east of the central mountain chain will become spottier and their wetting footprints will decrease through mid week, with dry weather pretty much areawide again on Friday. During the coming weekend another upper level low pressure system will move through the Great Basin from the west strengthening wind and potentially increasing fire weather concerns over portions of New Mexico. There will also be a risk of dryline thunderstorms across the far eastern and especially southeastern plains each afternoon and evening. 44 && .FIRE WEATHER... Showers and storms with locally heavy rainfall have developed along and east of the Cont Dvd this afternoon. This activity will spread eastward across the Rio Grande Valley and into the eastern plains through tonight. Meanwhile, much drier southwest flow has already spread into far western NM today. This drier air will move east toward the Rio Grande Valley Tuesday with breezy to locally windy conditions. Widespread marginal critical fire weather is likely along and west of the central mountain chain for several hours Tuesday afternoon. Meanwhile, more showers and storms with locally heavy rainfall will impact eastern NM. Drier air will spread even farther east into central NM Wednesday as an upper level trough lifts across the Great Basin. The coverage of marginal critical fire weather however will decrease as relatively lighter winds are expected for central and western NM. Eastern NM will remain in the deeper moisture where showers and storms with locally heavy rainfall continue. A ridge will build over NM Thursday through Saturday and allow temperatures to warm above normal for the entire area with very dry air and light winds. Multiple days of single digit min humidity is likely again for central and western NM with poor to fair overnight recoveries. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 21, 3:49 AM MDT, 14 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 349 AM MDT Mon May 21 2018 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 349 AM MDT Mon May 21 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated severe storms are possible later today and tonight across much of central and eastern New Mexico, with large hail and damaging winds being the primary threats. A few dry storms are possible near the Continental Divide this afternoon and may produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe storms are possible late Tuesday across much of eastern New Mexico then again on Wednesday, but closer to the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required later today for much of central and eastern New Mexico due to the potential for severe storms. 11
In the hours before
Special weather statement, May 21, 4:16 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
416 PM MDT MON MAY 21 2018
NMZ527-528-212245-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
416 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
445 PM MDT...
At 416 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sugarite Canyon State Park to 8 miles
northwest of Raton Crews Airport. Movement was northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Heavy rain will also be possible with these storms.
Locations impacted include...
Raton, Raton Pass, Sugarite and Sugarite Canyon State Park.
This includes Interstate 25 between Mile Markers 446 and 460.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3685 10422 3672 10475 3686 10474 3700 10451
3699 10408
TIME...MOT...LOC 2216Z 230DEG 19KT 3698 10431 3681 10460
DPorterSpecial weather statement, May 21, 4:29 PM MDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Albuquerque NM 429 PM MDT MON MAY 21 2018 NMZ522>524-212315- South Central Highlands-Central Highlands-Estancia Valley- 429 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 515 PM MDT... At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near Willard, or 18 miles south of Estancia, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Willard. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && A severe thunderstorm watch remains in effect until 700 PM MDT for central New Mexico. LAT...LON 3436 10604 3454 10620 3487 10587 3452 10553 TIME...MOT...LOC 2229Z 231DEG 29KT 3450 10603 54
Local storm report, May 21, 5:16 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 11 WNW CEDARVALE 34.42N 105.89W
05/21/2018 E0.75 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201800631
44Special weather statement, May 21, 5:26 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
526 PM MDT MON MAY 21 2018
NMZ527-220000-
Raton Ridge/Johnson Mesa-
526 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
600 PM MDT...
At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Raton Crews Airport, or 13 miles west of Raton,
moving northeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of north central
Colfax County.
This includes Interstate 25 between Mile Markers 455 and 460.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3687 10450 3687 10453 3688 10455 3686 10456
3686 10454 3685 10452 3675 10462 3680 10480
3699 10472 3699 10438
TIME...MOT...LOC 2326Z 210DEG 14KT 3684 10467
DPorterSpecial weather statement, May 21, 5:49 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 549 PM MDT MON MAY 21 2018 NMZ520-524-220015- South Central Highlands-Lower Rio Grande Valley- 549 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SOCORRO AND SOUTHERN TORRANCE COUNTIES UNTIL 615 PM MDT... At 549 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 20 miles southwest of Gran Quivira to 8 miles west of Bingham. Movement was northeast at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Bingham. If threatening weather approaches your area, take shelter in a sturdy building. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 700 PM MDT for central New Mexico. A severe thunderstorm watch also remains in effect until 1100 PM MDT for central New Mexico. LAT...LON 3445 10609 3389 10615 3373 10665 3420 10654 TIME...MOT...LOC 2349Z 222DEG 24KT 3411 10640 3386 10652 DPorter
Special weather statement, May 21, 6:00 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 600 PM MDT MON MAY 21 2018 NMZ527-528-220030- Far Northeast Highlands-Raton Ridge/Johnson Mesa- 600 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL 630 PM MDT... At 600 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Raton to 9 miles southwest of Raton Pass. Movement was northeast at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Heavy rain will also be possible with these storms. Locations impacted include... Raton, Raton Pass, Sugarite and Sugarite Canyon State Park. This includes Interstate 25 between Mile Markers 447 and 460. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3682 10429 3681 10470 3700 10461 3699 10410 TIME...MOT...LOC 0000Z 216DEG 12KT 3688 10439 3688 10458 DPorter
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 21, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 66 min |
| May 21, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 64 min |
| May 21, 7:19 PM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| May 21, 7:21 PM MDT | Special Weather Statement | ABQ | Valencia | 24 min |
| May 21, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 64 min |
| May 21, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 13 min |
| May 21, 7:50 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| May 21, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 63 min |
| May 21, 8:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| May 21, 8:18 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| May 21, 8:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| May 21, 8:23 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 67 min |
| May 21, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 23 min |
| May 21, 8:42 PM MDT | Special Weather Statement | ABQ | Quay | 48 min |
| May 21, 9:21 PM MDT | Special Weather Statement | ABQ | 39 min | |
| May 21, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 63 min |
| May 21, 9:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 42 min |
| May 21, 9:50 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| May 21, 10:28 PM MDT | Special Weather Statement | ABQ | De Baca | 47 min |
| May 21, 10:52 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 68 min |
| May 21, 11:03 PM MDT | Special Weather Statement | ABQ | De Baca | 42 min |
| May 22, 1:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 22, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| May 22, 1:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| May 22, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 22, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| May 22, 2:37 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 53 min |
| May 22, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 15 min |
| May 22, 4:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| May 22, 4:12 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| May 22, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| May 22, 4:35 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 35 min |
| May 22, 4:45 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 22, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| May 22, 4:57 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 2 hr |
| May 22, 5:06 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| May 22, 5:06 PM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 22, 5:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| May 22, 5:43 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| May 22, 5:45 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.